# SDR ZZDA2009075

- Difficulty date: February 22, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2080AC01
- Part serial: 01034980
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMEROUS LEVEL 1 & 2 ALERTS LOSS OF APS, FLIGHT DIRECTORS, ALTITUDE ALERTS RUDDER LIMITER AIRSPEED VARIATIONS OF UP TO 50 KNOTS.  REMOVED AND REPLACED NR 1 ADIRU DUE TO INOP COOLING FAN.  NR 1 ADIRU CHECKS GOOD REF MM 34-43.  REMOVED AND REPLACED CAPT'S PITOT ADM REF MM 34-11.  OK FOR SERVICE.  RVSM STATUS MAINTAINED.
